Title: Recurrence Networks: evolution and robustness
Authors: STROZZI FernandaPOLJANSEK KarmenBONO FlavioGUTIERREZ TENREIRO EugenioZALDIVAR COMENGES Jose'
Citation: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS vol. 21 no. 4 p. 1047-1063
Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD
Publication Year: 2011
JRC Publication N°: JRC56991
ISSN: 0218-1274
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC56991
DOI: 10.1142/S0218127411028891
Type: Articles in Journals
Abstract: We analyze networks generated by the recurrence plots of the time series of chaotic systems and study their properties, evolution and robustness against several types of attacks. Evolving recurrence networks obtained from chaotic systems display interesting features from the point of view of robustness (in particular, those related to their connectivity), which could help in the design of systems with high capability and robustness for information diffusion. The approach is extended to cases where the equations of the chaotic system are not given (but are defined by their time series) using state-space reconstruction methods and we note that the general characteristics of the attractors generated by such systems are maintained under this transformation. A comparison with well-known complex network models is performed to illustrate the differences and similarities
JRC Institute:Institute for the Protection and Security of the Citizen

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.